# SDR ASOA04005

- Difficulty date: January 4, 2003
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198059
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4312 - DURING A GROUND INSPECTION IN DFW, THE ATTACH POINT ON THE LOWER RETRACTABLE PASSENGER DOOR STEP BRACKET WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE LOWER STEP ASSEMBLY ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
